Illinois, 2013

Hail and Damaging Winds in Illinois, November 17, 2013

November 17, 2013 · NWS DVN · 12 events in 5 counties and zones

An unseasonably warm storm system lifted out of the plains, spawning widespread severe weather across a large portion of the Midwest. In northwest Illinois, several reports of severe wind and hail were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

An unseasonably warm storm system lifted out of the plains, spawning widespread severe weather across a large portion of the Midwest. In northwest Illinois, several reports of severe wind and hail were received. Numerous tornadoes, some violent, were reported to the immediate south and east in Central and Southern Illinois.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Nov 17, 5:46 AM CST, 4 hours 21 minutes earlier.

Area forecast discussion, Nov 17, 5:46 AM CST, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 AM CST SUN NOV 17 2013

.SYNOPSIS...
ISSUED AT 324 AM CST SUN NOV 17 2013

AT 3 AM....A DEEP TROUGH CONTINUES TO MOVE EASTWARD THIS MORNING
WITH A DEVELOPING SURFACE LOW OVER NORTHWEST MISSOURI WITH A
DEVELOPING WARM FRONT EXTENDING EASTWARD ALONG THE IOWA...MISSOURI
BORDER. NORTH OF THE FRONT TEMPERATURES ARE IN THE MID TO UPPER 50S
WHILE TO THE SOUTH OF THE FRONT TEMPERATURES ARE IN THE LOWER TO MID
60S. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE MOVING NORTHEASTWARD
ALONG AND TO THE NORTH OF INTERSTATE 80 THIS MORNING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 324 AM CST SUN NOV 17 2013

THE MAIN FORECAST CONCERN WILL BE THE POTENTIAL FOR SEVERE
THUNDERSTORMS THIS MORNING AND STRONG WINDS DURING THE LATE MORNING
AND AFTERNOON. MODELS ARE IN GOOD OVERALL AGREEMENT BUT DIFFERENCES
IN MESOSCALE FEATURES WILL PLAY A MAJOR ROLE IN SEVERE WEATHER
POTENTIAL FOR THIS MORNING.

A LOT TO TALK ABOUT THIS MORNING WITH THE SYSTEM THAT WILL MOVE
THROUGH THE REGION TODAY. THE FIRST
AND MOST IMPORTANT WILL BE THE SEVERE WEATHER POTENTIAL EARLY THIS
MORNING. THE STORM PREDICTION CENTER DAY 1 OUTLOOK HAS MOST OF MY
CWA IN SLIGHT RISK WITH MODERATE RISK OF SEVERE THUNDERSTORMS FOR
EASTERN MERCER...BUREAU...AND PUTNAM COUNTIES IN ILLINOIS. A VERY
POWERFUL AND DYNAMIC 500 HPA NEGATIVELY TILED TROUGH WILL MOVE
ACROSS THE REGION THIS MORNING AND INTO THE AFTERNOON AS A DEEPENING
SURFACE LOW LIFTS FROM NORTHWEST MISSOURI ACROSS PARTS OF EASTERN
IOWA AND INTO WESTERN LAKE MICHIGAN BY 00 UTC ON MONDAY. AS THE
SURFACE LOW LIFTS NORTHEASTWARD ACROSS THE AREA...A WARM FRONT WILL
SURGE NORTHWARD AHEAD OF THE COLD FRONTAL PASSAGE AND SPREAD A WARM
AND HUMID AIRMASS NORTHWARD ACROSS THE REGION. MOST UNSTABLE AND 0
TO 1 KM MIXED LAYER CAPE WILL BE ON THE ORDER OF 1000 TO 1500 J/KG
THIS MORNING AND INTO THE EARLY AFTERNOON. AN IMPRESSIVE 0 TO 6 KM
BULK SHEAR VECTOR 65 TO 70 KNOTS WILL MEAN THAT STORMS WILL BE VERY
FAST MOVING. IN ADDITION TO THESE PARAMETERS HELICITY WILL BE IN THE
200 TO 300 M2/S2 RANGE SO SHOWERS AND THUNDERSTORMS WILL HAVE THE
POTENTIAL TO BE SEVERE WITH A TORNADO OR TWO. HAIL AND DAMAGING
WINDS WILL ALSO BE POSSIBLE AS THE LOWEST LEVELS OF THE ATMOSPHERE
BECOME WELL MIXED. THE SEVERE WEATHER POTENTIAL WILL COME TO AN END
BY 21 UTC AT THE LATEST AS THE INGREDIENT FOR THUNDERSTORMS SHIFT
EASTWARD. THE MAIN THREAT OF SEVERE THUNDERSTORMS WILL BE ALONG AND
TO THE EAST OF THE MISSISSIPPI RIVER.

THE SURFACE LOW WILL DRAG A COLD FRONT FROM WEST TO EAST ACROSS THE
REGION THIS MORNING. THE COLD FRONT WILL ALONG A LINE FROM
INDEPENDENCE TO FAIRFIELD TO KIRKSVILLE MO BY 15 UTC AND MOVE TO
ALONG THE MISSOURI RIVER BY 18 UTC AND THEN EXIT INTO CENTRAL
ILLINOIS BY 21 UTC. COOLER AND DRIER AIR WILL MOVE INTO THE REGION
BY THE FRONT SO HIGH TEMPERATURES FOR TODAY ACROSS THE WEST WILL BE IN
THE MORNING WEST OF THE MISSISSIPPI RIVER. AS THE STRENGTHENING
SURFACE LOW MOVES TO THE NORTHEAST A VERY STRONG PRESSURE GRADIENT
DEVELOPS OVER THE SOUTHEAST HALF OF MY CWA WITH VERY STRONG WINDS
DEVELOPING FROM 18 UTC THROUGH 00 UTC. WINDS WILL BE SUSTAINED AT 25
TO 35 MPH WITH SOME GUSTS AS HIGH AS 55 MPH FOR A 2 TO 3 HOUR WINDOW
THIS AFTERNOON. A WIND ADVISORY REMAINS IN PLACE FROM 16 TO 00 UTC
FOR THE SOUTHEAST HALF OF MY CWA. WINDS WILL DIMINISH TO 20 TO 30
MPH THIS EVENING AND CONTINUE TO WEAKEN OVERNIGHT AS SURFACE HIGH
PRESSURE BUILDS SOUTHWARD THROUGH 12 UTC MONDAY AND THE PRESSURE
GRADIENT RELAXES.

NOTICEABLY COOLER AND AIR WILL FLOOD SOUTHWARD SUNDAY NIGHT INTO
MONDAY MORNING WITH TEMPERATURES DROPPING INTO THE LOWER TO UPPER
30S ACROSS THE REGION BY 12 UTC MONDAY AS RIDGING BUILDS INTO THE
REGION AT THE SURFACE AND ALOFT.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 324 AM CST SUN NOV 17 2013

MONDAY THROUGH SATURDAY...
MONDAY AND TUESDAY...HIGH PRESSURE WILL SETTLE OVER THE AREA AS AN
UPPER LEVEL RIDGE BUILDS OVER THE NORTHERN ROCKIES AND UPPER
MIDWEST. TEMPERATURES WILL BE COOL WITH DAYTIME HIGHS RANGING IN THE
40S. MONDAY NIGHT WILL BE COLD WITH TEMPERATURES DROPPING INTO THE
MID 20S UNDER THE SURFACE RIDGE OF HIGH PRESSURE. LOW TEMPERATURES
WILL BE IN THE 30S ON TUESDAY NIGHT.

WEDNESDAY THROUGH SATURDAY...AN UPPER LEVEL ZONAL FLOW DEVELOPS
ACROSS THE CONUS DURING THIS TIME PERIOD. A SHORTWAVE MOVING THROUGH
THIS FLOW WILL CROSS THE UPPER MISSISSIPPI VALLEY WEDNESDAY AND
THURSDAY BRINGING WITH IT A CHANCE OF RAIN WEDNESDAY NIGHT INTO
THURSDAY. HIGH TEMPERATURES WILL GENERALLY BE IN THE UPPER 40S WITH
LOWS IN THE MID 30S. ON FRIDAY THE LONG RANGE MODELS GENERATE
ANOTHER STRONG SHORTWAVE THAT WILL TRACK EAST ALONG THE UNITED
STATES CANADIAN BORDER. THE BEST DYNAMICS WITH THIS SYSTEM WILL BE
TO THE NORTH BUT A STRONG COLD FRONT PASSAGE ASSOCIATED WITH THIS
SYSTEM COULD BRING A MIX OF RAIN AND SNOW SHOWERS ON FRIDAY.
SATURDAY LOOKS TO BE DRY AS COOL CANADIAN HIGH PRESSURE ONCE AGAIN
BUILDS INTO THE MIDWEST ..KUHL..

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 531 AM CST SUN NOV 17 2013

A VERY CHALLENGING AVIATION FORECASTS FOR THE NEXT 12 TO 18 HOURS.
A STRONG DISTURBANCE WILL MOVE ACROSS EASTERN IOWA AND NORTHWEST
ILLINOIS THIS MORNING AND AFTERNOON. EXPECT WIDESPERAD SHOWERS AND
THUNDERSTORMS THIS MORNING AT KCID AND KDBQ WITH SCATTERED SHOWERS
AND THUNDERSTORMS AT KMLI AND KBRL. CEILINGS AND VISIBILITIES
IN RAIN WILL BE MVFR IN RAIN AND THUNDERSTORMS. CEILINGS MAY LOWER
TO IFR IN HEAVIER RAIN ESPECIALLY AT KDBQ BUT CONFIDENCE IS NOT
HIGH IN THIS OCCURRING. VISIBILITIES WILL BE MAINLY MVFR IN RAIN
AND THUNDERSTORMS.

A COLD FRONT WILL MOVE TO THE MISSISSIPPI RIVER BY 18
UTC DRASTICALLY REDUCING THE CHANCE OF SHOWERS AND THUNDERSTORMS
AND ALLOW CEILINGS TO LIFT TO VFR IN ITS WAKE OF THE FRONT WITH CEILINGS
LIFTING TO AROUND 5KFT. WINDS WILL SHIFT FROM SOUTH TO WEST BEHIND
THE FRONT. WINDS WILL INCREASE TO 20 TO 30 KNOTS AT KMLI AND KBRL
THIS AFTERNOON WITH GUSTS AS HIGH AS 40 KNOTS. WINDS WILL BEGIN TO
DIMINISH BY 00 UTC ACROSS THE REGION AS THE STORM SYSTEM MOVES
INTO THE GREAT LAKES.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR DES MOINES-LEE-SCOTT.

IL...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR BUREAU-HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-
     PUTNAM-ROCK ISLAND-WARREN-WHITESIDE.

MO...WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING
     FOR CLARK-SCOTLAND.

&&

SYNOPSIS...COUSINS
SHORT TERM...COUSINS
LONG TERM...KUHL
AVIATION...COUSINS
Hazardous weather outlook, Nov 17, 9:27 AM CST, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
927 AM CST SUN NOV 17 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-181530-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
927 AM CST SUN NOV 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE TO HIGH RISK OF SEVERE THUNDERSTORMS TODAY.
WHILE SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NEARLY THE ENTIRE
AREA...THE RISK FOR SEVERE STORMS INCREASES SIGNIFICANTLY ALONG
AND EAST OF THE MISSISSIPPI RIVER.

DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH
THE STRONGEST STORMS. THIS IS A PARTICULARLY DANGEROUS
SITUATION...WITH THE POTENTIAL FOR FAST MOVING AND LONGER LIVED TORNADOES.

BY MID MORNING WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS OF
45 TO 55 MPH CONTINUING INTO THE AFTERNOON...ESPECIALLY EAST AND
SOUTHEAST OF THE QUAD CITIES.

THE THREAT FOR STORMS WILL DIMINISH AS A COLD FRONT MOVES THROUGH
THE REGION LATE THIS MORNING INTO THIS AFTERNOON. THE WIND WILL
SHIFT FROM SOUTH TO WEST WITH THE FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY EARLY THIS MORNING INTO THE
AFTERNOON.

In the hours before

Special weather statement, Nov 17, 5:42 AM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
542 AM CST SUN NOV 17 2013

IAZ042-054-ILZ001-007-171245-
CARROLL-DUBUQUE-JACKSON-JO DAVIESS-
542 AM CST SUN NOV 17 2013

...STRONG THUNDERSTORM MOVING ACROSS THE TRI-STATE...

AT 539 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FULTON...OR 7 MILES NORTH OF MAQUOKETA...
MOVING NORTHEAST AT 65 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  ST. DONATUS AND BELLEVUE AROUND 550 AM CST...
  GALENA AND 7 MILES SOUTHEAST OF MENOMINEE AROUND 600 AM CST...
  COUNCIL HILL AND SCALES MOUND AROUND 605 AM CST...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4250 9000 4204 9046 4206 9090 4251 9065
TIME...MOT...LOC 1142Z 213DEG 58KT 4220 9061

DMD
Local storm report, Nov 17, 9:03 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     HEAVY RAIN       2 SSW LADORA            41.73N 92.20W
11/17/2013  M2.13 INCH       IOWA               IA   TRAINED SPOTTER

            24HR TOTAL

&&

TEO
Special weather statement, Nov 17, 9:14 AM CST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
914 AM CST SUN NOV 17 2013

IAZ041-042-171545-
DELAWARE-DUBUQUE-
914 AM CST SUN NOV 17 2013

...STRONG THUNDERSTORM WITH SMALL HAIL...

AT 908 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EARLVILLE...OR 9 MILES EAST OF MANCHESTER...
MOVING NORTHEAST AT 50 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  NEW VIENNA AROUND 920 AM CST...
  LUXEMBURG AND HOLY CROSS AROUND 925 AM CST...
  8 MILES NORTHWEST OF BALLTOWN AROUND 935 AM CST...

HAIL UP TO AROUND ONE HALF INCH IN DIAMETER AND BRIEF HEAVY RAIN
CAN BE EXPECTED WITH THIS STORM.

LAT...LON 4267 9085 4265 9072 4263 9070 4258 9068
      4237 9131 4248 9140 4265 9116 4265 9091
      4267 9090 4268 9089 4268 9087
TIME...MOT...LOC 1514Z 221DEG 44KT 4253 9121
Local storm report, Nov 17, 9:29 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
929 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             WSW QUASQUETON          42.40N 91.76W
11/17/2013  M0.25 INCH       BUCHANAN           IA   TRAINED SPOTTER

            AVERAGE 1/10TH OF AN INCH

&&

TEO
Local storm report, Nov 17, 9:30 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
930 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             WSW QUASQUETON          42.40N 91.76W
11/17/2013  M0.25 INCH       BUCHANAN           IA   TRAINED SPOTTER

            AVERAGE 1/10TH OF AN INCH. VIA COCORAHS.

&&

TEO
Local storm report, Nov 17, 9:36 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
936 AM CST SUN NOV 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND GST     NEW VIENNA              42.55N 91.11W
11/17/2013  E60 MPH          DUBUQUE            IA   LAW ENFORCEMENT

            ALSO REPORTED PEA SIZE HAIL.

&&

WOLF

The radar

The Lincoln radar (KILX), 103 km away, was scanning. The volume nearest the first event began at 16:06 UTC.

Open the radar archive at this moment

Event by event

8 hail, 4 thunderstorm wind. Local standard time, as filed.

Hail, McDonough

When
November 17, 10:07 AM CST
Where
McDonough County, New Philadelphia
Measured
1 in hail
Reported by
Public
Coordinates
40.480, -90.470

Hail, McDonough

When
November 17, 10:10 AM CST
Where
McDonough County, Adair
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
40.420, -90.500

Pea to nickel sized hail fell.

Hail, Putnam

When
November 17, 10:38 AM CST
Where
Putnam County, 2.5 mi WSW of Mc Nabb
Measured
1 in hail
Reported by
Public
Coordinates
41.160, -89.260

Hail, Putnam

When
November 17, 10:38 AM CST
Where
Putnam County, Florid
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.230, -89.280

Location was estimated based on radar.

Hail, Putnam

When
November 17, 10:50 AM CST
Where
Putnam County, 0.69 mi N of Standard
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.260, -89.180

Hail, Rock Island

When
November 17, 11:30 AM CST
Where
Rock Island County, 1.7 mi ESE of Moline
Measured
0.75 in hail
Reported by
Official NWS Observations
Coordinates
41.490, -90.490

Thunderstorm Wind, Henry

When
November 17, 11:40 AM CST
Where
Henry County, Geneseo
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.450, -90.150

Estimated 60 mph winds were accompanied by pea sized hail.

Thunderstorm Wind, Henry

When
November 17, 11:45 AM CST
Where
Henry County, Cambridge
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.300, -90.200

A spotter estimated 60 mph winds.

Hail, Whiteside

When
November 17, 11:50 AM CST
Where
Whiteside County, 1.7 mi WNW of Deer Grove
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.630, -89.730

Pea to penny sized hail fell.

Hail, Henry

When
November 17, 11:59 AM CST
Where
Henry County, 0.52 mi E of Galva
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
41.170, -90.040

Thunderstorm Wind, Henry

When
November 17, 11:59 AM CST
Where
Henry County, 0.52 mi E of Galva
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
41.170, -90.040

Two machine shed doors were blown off and trees were blown down.

Thunderstorm Wind, Whiteside

When
November 17, 12:15 PM CST
Where
Whiteside County, 0.52 mi E of Rock Falls
Measured
69 kt (79 mph) measured gust
Reported by
AWOS
Coordinates
41.770, -89.690

The Sterling Airport measured a 69kt wind gust.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2013Every state in 2013This day in weather historyWarnings in Illinois, November 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 480496, 480497, 480498, 480499, 480501, 480502, 480506, 480507, 480503, 480504, 480505, 480508.